Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Problems about intake of contraceptive pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3602 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   Hi, i started using the Implanon last year in november, ever since i have had no periods at all, but today i am bleeding and have period pain. Is there something wrong?
Doctor :   Hi
User :   hi
User :   i started using the Implanon last year in november, ever since i have had no periods at all, but today i am bleeding and have period pain. Is there something wrong?
Doctor :   Did you consult doctor for this problem of not having periods for such a long time?
User :   no i just thought it was a side affect
Doctor :   Having no periods for so long time says there can be something wrong
Doctor :   Implanon should not stop periods
Doctor :   Ofcourse the sudden bleeding can happen as you were having now
Doctor :   as a side effect
User :   ok, i just thought that it was stopping my periods all together
User :   rather than having odd ones
Doctor :   It is other way
Doctor :   Hence I suggest for an immediate physical examination
Doctor :   by doctor
User :   ok
User :   thank you
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor